Prof. dr. Octavian Agratini
Ph.D. in Mathematics (1995)
- Senior researcher (II) at ICTP (since 2018)
- Professor at the Faculty of Mathematics and Computer Science, Babes-Bolyai University
Domains of research:
- Operator Theory (positive operators, semigroups of operators);
- Approximation Theory (Korovkin-type approximation theory, positive approximation processes).
Papers published at ICTP
- U. Abel, O. Agratini, Simultaneous approximation by Gauss–Weierstrass–Wachnicki operators, Mediterr. J. Math., 19 (2022) no. 6, art. 267, https://doi.org/10.1007/s00009-022-02194-0
- O. Agratini, R. Precup, Iterates of multidimensional approximation operators via Perov theorem, Carpathian J. Math., 38 (2022) no. 3, pp. 539-546.
- U. Abel, O. Agratini, On the Durrmeyer-type variant and generalizations of Lototsky-Bernstein operators, Symmetry, 13 (2021) no. 10, Article 1841, https://doi.org/10.3390/sym13101841
- O. Agratini, O. Dogru, Kantorovich-type operators associated with a variant of Jain operators, Stud. Univ. Babes-Bolyai Math. 66 (2021) no. 2, 279–288, doi: 10.24193/subbmath.2021.2.04
- O. Agratini, S.G. Gal, On Landau-type approximation operators, Mediterranean Journal of Mathematics, 18 (2021) art. no. 64, https://doi.org/10.1007/s00009-021-01712-w
- O. Agratini, Approximation properties of a family of integral type operators, Positivity, 25 (2021), 97–108, https://doi.org/10.1007/s11117-020-00752-y
- O. Agratini, A. Aral, Approximation of some classes of functions by Landau type operators, Results in Mathematics, 76 (2021) art. no. 12, doi: 10.1007/s00025-020-01319-9
- O. Agratini, Linear positive operators constructed by using Beta-type bases, Hacettepe Journal of Mathematics & Statistics, 49 (2020) no. 3, pp. 1030-1038, doi: 10.15672/hujms.549015
- O. Agratini, Modifying an approximation process using non-Newtonian calculus, Stud. Univ. Babes-Bolyai Math. 65 (2020) no. 2, 291–301, doi: 10.24193/subbmath.2020.2.10
- O. Agratini, Shift λ – invariant operators, Constructive Mathematical Analysis, 2 (2019) 3, 103-108. doi: 10.33205/cma.544094
- O. Agratini, From uniform to statistical convergence of binomial-type operators, In: Advances In Summability And Approximation Theory, 169 – 179, (Eds. S. A. Mohiuddine, T. Acar), Springer, Singapore, 2018. ISBN: 978-981-13-3076-6, DOI 10.1007/978-981-13-3077-3_10
- O. Agratini, A stop over Jain operators and their generalizations, Annals of West University of Timisoara – Mathematics and Computer Science, 56 (2018) no. 2, pp. 28-42, doi.org/10.2478/awutm-2018-0014
List of all papers
Version of December 6, 2022.